MathSciNet Relay Station
MathSciNet bibliographic data
MR1780049 41A21 (65D15)
Guillaume, Philippe; Huard, Alain Multivariate Padé approximation. Numerical analysis in the 20th century, Vol. I, Approximation theory. J. Comput. Appl. Math. 121 (2000), no. 1-2, 197–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement